• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Does Cymbalta Cause Weight Gain?

One of the most common side effects of Cymbalta is that it causes weight gain.  Many users indicate a ten pound weight gain over the course of several months of taking the drug.  Cymbalta is one of the most common drugs used to treat depression and general anxiety.

According to clinical studies, two percent of all individuals taking Cymbalta have reported weight loss due to a loss of appetite while taking the drug, while nearly ten percent have reported weight gain. The drug neither causes weight loss or weight gain but does suppress or increase the appetite of some individuals.  If you experience a weight gain or weight loss that is concerning, it is important to report these changes to your doctor.

In the event that weight gain is experienced, your doctor may recommend some lifestyle modifications that can drastically improve your likelihood of losing weight.  Once nutrition and exercise are implemented, and weight gain continues, your treating physician may recommend an alternative drug.
Since some people report weight changes while suffering from depression, it can be difficult to determine the cause of the weight gain and if it is directly related to the drug.  However, keeping your doctor up to speed with the changes you experience can help keep them better informed of your health and the changes that need to be taken if weight gain is a problem.

Suzanne Somers

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.